# SDR DALA2019043002758

- Difficulty date: April 26, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 58,338 hours, 19,228 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 AFT CARGO CORROSION - LOCATED AT FRAME 1380 BELOW FAIL SAFE CHORD FROM LONGERON 29L TO 29R. CORRECTIVE ACTION: REMOVED CORROSION AND IS WITHIN LIMITS PER B757 SRM. TREATED AND PRIMED AREA, REINSTALLED FASTENERS. (1047099)
